MathSciNet Relay Station
MathSciNet bibliographic data
MR2058055 35J60
Marcus, Moshe; Véron, Laurent Existence and uniqueness results for large solutions of general nonlinear elliptic equations. Dedicated to Philippe Bénilan. J. Evol. Equ. 3 (2003), no. 4, 637–652.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement